# SDR QXEA2013091001335

- Difficulty date: August 15, 2013
- Submitted: September 10, 2013
- Operation: Air carrier
- Aircraft: N435QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4232
- Aircraft time: 11,228 hours, 12,175 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 783.102
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR ANGLE IN AFT CARGO COMPARTMENT AT FUSELAGE STA 783.102, LT SIDE.  FOUND BEYOND LIMITS IAW SRM 53-40-15-02-01 AND 51-21-00-00-02.  ALL WORK PERFORMED IAW TASK CARD RD8/4-53-4027.
